# SDR WX0A2021020873638

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 25,868 hours, 16,192 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 410100211
- Part serial: 3834
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) HYD Y RSVR LO LVL AND HYD Y ENG 2 PUMP LO PR ECAMS / REMOVED THE GREEN-YELLOW POWER TRANSFER UNIT REF AMM 29-23-41-000-001-A AND REPLACED REF AMM 29-23-41-400-001-A, OPS AND LEAK CHECK GOOD."
